South Beach Diet - Stomach Aches
09-07-2004, 06:30 PM
For the last 4 or so days I've been getting waves of nausea and stomach aches. I started taking One a day vitamins and 2 Fibercon tabs a day.. could that be contributing to it? It's not stomach cramps from that time of the month, it's more like lower in my abdomen. I'm going to go down to 1 Fibercon tab to see if that helps... however I haven't changed much in my daily eating habbits.. just added some fruit for Phase II..
Has anyone else noticed anything that particuarly irritates their tummy? Or any ways to calm it down? It's making me not want to eat because I feel like ralphing.. :(
09-07-2004, 08:39 PM
Do NOT overdo the FiberCon! I learned the hard way. That could be part of your stomach problem, but I'm not sure. I know when I was taking the FiberCon daily, I was gassier than I've ever been in my life, which could contribute to your lower abdomen pains, if you can't.....(trying to be tasteful....) let it out.
Frankenfood kills my stomach. Sugar free candy, gosh darnit. It's a sign from God that I shouldn't eat it, but I do anyway.
I'd definitely only use the FiberCon when you've got 100% blockage for a few days, not daily. Try and see if it helps.
09-07-2004, 09:06 PM
Well then, I'll drop down to one tab every other day.. I just thought it was easier to get fiber that way rather than choking down metamucil Yuck!... maybe I'll try something else :) thanks for your input!
09-08-2004, 05:42 PM
Tracy, Metamucil makes gelatin capsules. They are really easy to take, and I haven't had any adverse effects from them. Maybe try those instead of fibercon.
If things don't clear up, please see your doctor. It could be something as mild as Irritable Bowel Syndrome or as cruicial as ovarian cysts/cancer. Never ignore pain and cramping, okay?
09-08-2004, 08:58 PM
:( I didn't know that it could be something so serious.. I'll call my dr tomorrow and go see him just to be safe.
09-08-2004, 09:02 PM
TracyJo, we'll be thinking about you. :grouphug: Keep us posted, hon.
09-08-2004, 11:02 PM
I definetly will, Ellis. Thanks :)
09-09-2004, 03:19 PM
Tracy, I really hope it's nothing serious...but there are so many things that pain in your abdomen can mean that it never hurts to check and make sure you are okay. And then you can also talk with your doc about the fibercon and what his/her recommendation are.
Let us know how it goes, okay? :grouphug:
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO